We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hello I am wondering if any of you have dealt with this situation. My daughter was diagnosed with asthma a little over a month ago and about two weeks ago I noticed a bald spot in the middle of her head which is growing bigger. I wondering if it has to so with the albuterol she has been taking. She also was taking Budesinone(or something close to this) along with the albuterol but stopped taking that about 3 weeks ago but not ruling it out all together. I plan on speaking to her doctor about it once things are back to normal in my area (live in Jersey City, NJ and still no power).